Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Bleeding during intercourse, pinkish mucus discharge. Reason?

I am 27 with two kids. I have been off my period for a week, recently I had intercourse, While having intercourse i started to bleed , it was more like a pinkish mucus looking discharge , I don t believe I am pregnant considering I just got off my period, it did scare me a little because this has never happened before. Since then I ve had dime sizes of this discharge. Can you provide wity imformation as to what this may be?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Jul 2012
Hiya stephani. By being 'off your period' i presume you meant the 1st day of your bleeding in the recently concluded cycle was 1 week ago. If so, you are right is unlikely to be a pregnancy. However, if you are a couple of days awry & the 1 week was judged after/or on the day the period 'finished', then there is a chance of it being an 'implantation' bleed. Else, is it possible the coitus was forceful/traumatic & that could have cause a mild tear/bleed? YOusay since then you have had dime sies of this this post further intercourse episodes or de novo? It may be useful to wait a week or two & then do a B-Hcg test on yor blood/serum just to be safe & /or go in for a gynec appointment. Should you wish or feel comfortable letting us know where you live, would be happy to recommend one in your area. Cheers...@ wit's end ;-) Hoping you are fine & all well soon!
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor